# SDR YENA2021031900180

- Difficulty date: March 16, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 55,789 hours, 19,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 834603
- Condition: Failed Insp
- Location: 12wl-Batt
- Part time: 5,914 hours, 2,152 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 1348, SJU-DCA. EMERGENCY LIGHT BATTERY " RIGHT" FAILED CAPACITY CHECK ; R&R "RIGHT" EMERGENCY BATTERY REF AMM 33-51-38, SELF TEST OK.
